# SDR 2025FA0000123

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: General aviation
- Aircraft: N804CP
- Make and model: Snias AS350B3
- Aircraft serial: 4133
- Aircraft time: 9,824 hours, 13,765 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633303
- Condition: Deteriorated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND T/R LAMINATED HALF SHELL BEARINGS DETERIORATED BEYOND ACCEPTABLE LIMITATIONS.
